# SDR 95ZZZX4299

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6612V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0781
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 24130023
- Condition: Bolts Loose
- Location: Mlg Sta 19.6
- Part time: 2,065 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION OF NOSE GEAR ACTUATOR, FOUND BOLTS LOOSE IN NOSE GEAR ACTUATOR FITTING.  NON-COMPLIANCE OF SB SEB93-8 LED TO DEFECT.  SUBMITTER RECOMMENDS A RECURRING AD BE ATTACHED TO SB UNTIL SERVICE KIT SK A2-142 INSTALLED.
